Detail publikace

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

Originální název

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

Anglický název

Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.

Jazyk

en

Originální abstrakt

Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.

Anglický abstrakt

Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.

BibTex


@article{BUT49350,
  author="Josef {Diblík} and Denys {Khusainov} and Irina V. {Grytsay}",
  title="Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case.",
  annote="Stability of nonlinear quadratic discrete dynamics systems in the critical case is analysed. New results about existence a stable solution are proved, the theory are ilustrated by nontrivial examples.",
  chapter="49350",
  journal="Journal of Physics: Conference Series",
  number="1",
  volume="96-2008",
  year="2008",
  month="october",
  pages="1--6",
  type="journal article - other"
}